# SDR 96FDEA00710

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Lap
- Condition: Corrosion
- Location: Fs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE, CORROSION IN SKIN LAP FS 420 TO 440 BETWEEN STR 5 TO 6L.  CORROSION REMOVED PER SRM 51-10-6, REPAIR INSTALLED PER SRM 51-40-2 PAGES 1 TO 6.
